# SDR REXA2016051100806

- Difficulty date: May 11, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 IS CORRODED, FWD J ANGLE, LT BULKHEAD WEB, RT BULKHEAD, LT CROSSBEAM & RT CROSSBEAM.  TRANSFERRED FROM CO 15184116 JOB 81518411.  OPERATIONS 33 - 35.  CONTINUATION CARD 81518411 OP 91.  LT & RT FS 280 BULKHEAD WEBS REPAIRED IAW GREO 670-53-11-594.  R & R LT & RT CROSSBEAMS & FWD J ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
